Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 54, Number 1

All articles in this issue are freely accessible.

Temporary range of validity for some mathematical models which involve the heat-diffusion equation
Lucio R. Berrone.
Quart. Appl. Math. 54 (1996), 1-19
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1373835
On the exponential stability of linear viscoelasticity and thermoviscoelasticity
Zhuangyi Liu and Songmu Zheng.
Quart. Appl. Math. 54 (1996), 21-31
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1373836
Turing bifurcation in nonlinear competition models with delay
S. Roy Choudhury and C. Fosser.
Quart. Appl. Math. 54 (1996), 33-61
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1373837
Analytic solutions of the vector Burgers’ equation
Steven Nerney, Edward J. Schmahl and Z. E. Musielak.
Quart. Appl. Math. 54 (1996), 63-71
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1373838
Semi-quadratic variational problems for multiphase equilibria
Eliot Fried and Morton E. Gurtin.
Quart. Appl. Math. 54 (1996), 73-84
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1373839
On the location of defects in stationary solutions of the Ginzburg-Landau equation in $R^{2}$
P. C. Fife and L. A. Peletier.
Quart. Appl. Math. 54 (1996), 85-104
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1373840
Existence and stability of business cycles
Akitaka Dohtani.
Quart. Appl. Math. 54 (1996), 105-120
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1373841
Differentiability of the scalar coefficients in two representation formulae for isotropic tensor functions in two dimensions
Chi-Sing Man and Jeffrey B. Schanding.
Quart. Appl. Math. 54 (1996), 121-132
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1373842
A reaction-diffusion system arising in population genetics
W. H. Ruan.
Quart. Appl. Math. 54 (1996), 133-152
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1373843
Growth rates for blow-up solutions of nonlinear Volterra equations
Catherine A. Roberts and W. E. Olmstead.
Quart. Appl. Math. 54 (1996), 153-159
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1373844
Single phase energy minimizers for materials with nonlocal spatial dependence
Roger L. Fosdick and Darren E. Mason.
Quart. Appl. Math. 54 (1996), 161-195
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1373845

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website